Advances in Linear Algebra & Matrix Theory

Volume 5, Issue 4 (December 2015)

ISSN Print: 2165-333X   ISSN Online: 2165-3348

Google-based Impact Factor: 0.11  Citations  

Hajós-Property for Direct Product of Groups

HTML  XML Download Download as PDF (Size: 229KB)  PP. 139-142  
DOI: 10.4236/alamt.2015.54013    5,442 Downloads   6,056 Views  
Author(s)

ABSTRACT

We study decomposition of finite Abelian groups into subsets and show by examples a negative answer to the question of whether Hajós-property is inherited by direct product of groups which have Hajós-property.

Share and Cite:

Amin, K. (2015) Hajós-Property for Direct Product of Groups. Advances in Linear Algebra & Matrix Theory, 5, 139-142. doi: 10.4236/alamt.2015.54013.

Cited by

No relevant information.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.